Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 11, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 24, 2015, 5:29 PM CDT for Arkansas County, Desha County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 5:29 PM CDT (22:29 UTC)
- Expired
- May 24, 2015, 6:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Arkansas County, AR, Desha County, AR
The radar
The Little Rock radar (KLZK), 130 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:34 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 10.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
163
WFUS54 KLZK 242229
TORLZK
ARC001-041-242300-
/O.NEW.KLZK.TO.W.0011.150524T2229Z-150524T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
529 PM CDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
NORTH CENTRAL DESHA COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 600 PM CDT
* AT 528 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR YANCOPIN...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
WHITE RIVER NWR... YANCOPIN... WATSON...
TRUSTEN HOLDER WMA... MORGAN PT REC AREA... MERRISACH LAKE...
WEBER... ETHEL... DE LUCE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3420 9106 3419 9109 3414 9108 3413 9110
3412 9108 3386 9120 3390 9136 3431 9124
3429 9107 3422 9106
TIME...MOT...LOC 2229Z 195DEG 35KT 3398 9125
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
461 follow-up statement
542
WWUS54 KLZK 242242
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
542 PM CDT SUN MAY 24 2015
ARC129-242252-
/O.CAN.KLZK.SV.W.0167.000000T0000Z-150524T2300Z/
SEARCY AR-
542 PM CDT SUN MAY 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEARCY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3650 9182 3629 9165 3626 9167 3625 9169
3622 9169 3581 9198 3622 9252 3651 9242
TIME...MOT...LOC 2242Z 187DEG 47KT 3631 9237 3616 9213
3601 9197
$$
ARC005-049-065-089-137-242300-
/O.CON.KLZK.SV.W.0167.000000T0000Z-150524T2300Z/
BAXTER AR-FULTON AR-IZARD AR-MARION AR-STONE AR-
542 PM CDT SUN MAY 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
STONE...EAST CENTRAL MARION...IZARD...WESTERN FULTON AND BAXTER
COUNTIES UNTIL 600 PM CDT...
AT 541 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOUNTAIN HOME TO PINEVILLE TO LONE STAR...AND MOVING
NORTH AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SALEM... MOUNTAIN HOME... MELBOURNE...
WIDEMAN... VIOLA... STURKIE...
SHIPP... SALESVILLE... SALEM ARPT...
RODNEY... ROBINSON PT LNDG... PINEVILLE...
OXFORD... OTT... NORFORK DAM...
NORFORK... MORRISTON... LUNENBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 9182 3629 9165 3626 9167 3625 9169
3622 9169 3581 9198 3622 9252 3651 9242
TIME...MOT...LOC 2242Z 187DEG 47KT 3631 9237 3616 9213
3601 9197
HAIL...<.75IN
WIND...60MPH
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 24, 5:24 PM CDT, 5 minutes earlier.
Area forecast discussion, May 24, 5:24 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 524 PM CDT SUN MAY 24 2015 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT LINE OF THUNDERSTORMS MOVING NORTHEAST INTO THE REGION...BRINGING VERY STRONG WINDS TO MANY AREAS...INCLUDING DOWNTOWN LITTLE ROCK. THIS WILL CONTINUE TO MOVE NORTHEAST...WITH HIGH RES GUIDANCE INDICATING MORE STORMS DEVELOPING AS ACTIVITY OVER NORTHEAST TEXAS MOVES NORTHEAST. WHILE NOT EXPECTING MORE IN THE WAY OF SEVERE STORMS...ANY ADDITIONAL RAINFALL WILL NOT HELP THE FLOODING CONCERNS ACROSS THE REGION. THE FLASH FLOOD WATCH WILL CONTINUE THROUGH MID DAY TUESDAY. RAIN CHANCES WILL DECREASE IN COVERAGE MEMORIAL DAY...BUT WILL INCREASE MARKEDLY MONDAY NIGHT INTO TUESDAY. RAINFALL AMOUNTS OF 2-4 INCHES WILL BE WIDESPREAD...AND WITH SATURATED GROUND AND RIVERS/STREAMS ALREADY RUNNING HIGHS...THERE IS A CONCERN FOR DANGEROUS FLOODING. AND AS USUAL...THIS FLOODING EVENT WILL MOSTLY BE A NIGHT...ONLY BRINGING EVEN MORE OF A CONCERN FOR A DANGEROUS SITUATION. RAIN CHANCES WILL DECREASE DURING THE DAY ON TUESDAY...BUT AN UNSETTLED PATTERN WILL CONTINUE INTO THE LONG TERM. && .LONG TERM...WEDNESDAY THROUGH SUNDAY ZONAL FLOW WILL BE OVER ARKANSAS TO BEGIN THE LONG TERM PERIOD. HIGH PRESSURE WILL BE CENTERED OVER THE GULF OF MEXICO. THE UPPER RIDGE WILL BUILD OVER THE SOUTHEAST U.S. AN UPPER LOW WILL MOVE ACROSS THE PLAINS SATURDAY AND SUNDAY. GIVEN THIS SET UP...WILL KEEP RAIN CHANCES THROUGH THE PERIOD...WITH BEST RAIN CHANCES ACROSS THE NORTH. ALSO...WITH A COLD FRONT ENTERING NORTHWEST ARKANSAS SATURDAY...RAIN CHANCES WILL INCREASE FOR SATURDAY AND SUNDAY. TEMPERATURES WILL BE NEAR NORMAL. && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...58 / LONG TERM...51
Hazardous weather outlook, May 24, 1:05 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 105 PM CDT SUN MAY 24 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 105 PM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL BE ON THE INCREASE ACROSS ARKANSAS THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS...WITH DAMAGING WINDS THE PRIMARY THREAT. ISOLATED TORNADOES CANNOT BE RULED OUT AS WELL. A TORNADO WATCH IS IN EFFECT FOR MUCH OF ARKANSAS THROUGH 7 PM. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...LEADING TO AN INCREASED LIKELIHOOD OF FLASH FLOODING. A FLASH FLOOD WATCH IS NOW EFFECT FOR THE AREA THROUGH TUESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH TUESDAY AS ANOTHER UPPER LEVEL STORM SYSTEM AFFECTS THE REGION. AS A RESULT... AN ADDITIONAL ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS ARKANSAS MONDAY NIGHT AND TUESDAY. SOME STRONG AND SEVERE STORMS WILL AGAIN BE POSSIBLE...ALONG WITH HEAVY RAINFALL. THE FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDDAY TUESDAY. DUE TO THE RECENT HEAVY RAINFALL...IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL TO CAUSE FLASH FLOODING...AS WELL AS INCREASE THE LEVELS OF AREA RIVERS. ARKANSANS ARE REMINDED TO MONITOR THE LATEST FORECASTS THE NEXT FEW DAYS CONCERNING THIS DEVELOPING SITUATION. UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44/51
In the hours before
Local storm report, May 24, 4:47 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
447 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST VILONIA 35.08N 92.21W
05/24/2015 E60 MPH FAULKNER AR TRAINED SPOTTER
STORM SPOTTER REPORT WINDS FROM 50 TO 60 MPH. AT THIS
TIME NO DAMAGE SEEN.
&&
59Local storm report, May 24, 4:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
459 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 2 W HAMLET 35.08N 92.35W
05/24/2015 FAULKNER AR AMATEUR RADIO
POWERPOLE SNAPPED AND BLOCKING TRAFFIC ON HIGHWAY 64.
&&
226Local storm report, May 24, 5:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
501 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 2 NW ALEXANDER 34.65N 92.47W
05/24/2015 SALINE AR SOCIAL MEDIA
LARGE TREE UPROOTED NEAR MIDLAND ROAD.
&&
226Local storm report, May 24, 5:07 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
507 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 2 NW VILONIA 35.10N 92.24W
05/24/2015 FAULKNER AR AMATEUR RADIO
LARGE OAK TREE DOWN ACROSS HIGHWAY 36.
&&
226Local storm report, May 24, 5:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
510 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG MT VERNON 35.22N 92.13W
05/24/2015 FAULKNER AR AMATEUR RADIO
TREES DOWN ACROSS ROADWAY NORTH OF GARLAND SPRINGS ROAD
AND HIGHWAY 310.
&&
226Local storm report, May 24, 5:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
513 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND GST 1 WSW GLENLAKE 34.18N 91.93W
05/24/2015 M59 MPH JEFFERSON AR ASOS
THUNDERSTORM WINDS GUSTED TO 59 MPH AT GRIDER FIELD.
&&
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 3:52 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 15 hr |
| May 24, 9:15 AM CDT | Special Weather Statement | LZK | Polk | 30 min |
| May 24, 10:09 AM CDT | Special Weather Statement | LZK | Scott | 31 min |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Pope, Yell | 11 days |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Conway, Perry | 13 days |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 10 days |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 14 days |
| May 24, 11:18 AM CDT | River Flood Warning | LZK | Randolph | 9 days |
| May 24, 12:29 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 5 days |
| May 24, 12:29 PM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 5 days |
| May 24, 12:39 PM CDT | River Flood Warning | LZK | Saline | 4 days |
| May 24, 12:39 PM CDT | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 14 days |
| May 24, 12:43 PM CDT | River Flood Warning | LZK | White | 4 days |
| May 24, 12:56 PM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 13 days |
| May 24, 1:44 PM CDT | River Flood Warning | LZK | Faulkner, Perry | 13 days |
| May 24, 2:12 PM CDT | Special Weather Statement | LZK | Montgomery | 43 min |
| May 24, 2:17 PM CDT | River Flood Advisory | LZK | Pulaski | 36 hr |
| May 24, 2:23 PM CDT | Flash Flood Warning | LZK | Polk, Scott | 3 hr |
| May 24, 2:29 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 46 min |
| May 24, 2:39 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 1 more | 51 min |
| May 24, 2:51 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Hot Spring, Ouachita | 54 min |
| May 24, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Montgomery, Polk, Scott, Yell | 49 min |
| May 24, 3:12 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 48 min |
| May 24, 3:15 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Saline | 30 min |
| May 24, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Jefferson and 1 more | 26 min |
| May 24, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy | 26 min |
| May 24, 3:21 PM CDT | Tornado Warning | LZK | Baxter, Marion, Searcy | 24 min |
| May 24, 3:25 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Perry, Pulaski, Saline | 50 min |
| May 24, 3:30 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Perry, Pope, Yell | 60 min |
| May 24, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 49 min |
| May 24, 3:45 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Grant, Jefferson, Lincoln and 1 more | 45 min |
| May 24, 3:55 PM CDT | Severe Thunderstorm Warning | LZK | Baxter | 35 min |
| May 24, 4:02 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Pulaski, Saline and 1 more | 43 min |
| May 24, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 24 min |
| May 24, 4:28 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Prairie, Pulaski, White | 47 min |
| May 24, 4:30 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln, Lonoke, Prairie and 1 more | 60 min |
| May 24, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 55 min |
| May 24, 4:45 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Searcy, Stone, Van Buren | 60 min |
| May 24, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 3 more | 41 min |
| May 24, 5:20 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 40 min |
| May 24, 5:26 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 49 min |
| May 24, 5:37 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Fulton, Independence, Izard, Jackson, Sharp and 3 more | 38 min |
| May 24, 5:52 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 53 min |
| May 24, 5:54 PM CDT | Tornado Warning | LZK | Fulton, Sharp | 21 min |
| May 24, 5:59 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard | 31 min |
| May 24, 6:11 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp | 34 min |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.